# SDR 2001UALA00980

- Difficulty date: June 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 41,938 hours, 22,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM HAS CORROSION.  BLENDED MATERIAL LOSS OUT OF LIMITS, AT BS 1016.  REMOVED CORROSION.  INSTALLED REPAIR STRAP AND NEW INTERCOSTAL.  MAJOR REPAIR ACCOMPLISHED.
